# SDR OMKR200600001

- Difficulty date: April 25, 2005
- Submitted: April 27, 2006
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Aircraft time: 5,352 hours, 4,476 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER RIB AT INBOARD END CRACKED (ASSY P/N 45A21104-642) IN THREE PLACES.  RIB, AND BOTH CLIPS.  CRACKING IS FROM RIB MATERIAL BEING TOO THIN, IMPROPER RIGGING, OR EXCESSIVE WEAR OF HORIZONTAL STABILIZER HINGE POINTS.  SUSPECT RIB MATERIAL IS JUST TOO THIN TO CARRY LOAD FROM ROLLER BRACKET.
